Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HoustonZit

Cortizone Shot on Accutane?

Recommended Posts

Hey all,

On month 2 of accutane and landed a nice big one on my forehead. I can live with all the little ones all over my face, but this is huge. I've never done the cortizone shot thing, but was wondering if its ok while on Tane? How long will it take to clear up with the shot? I know it'll take like a month without it cause my acne takes forever to go away.....

Share this post


Link to post
Share on other sites

it will probably be ok, but you could just wait since the accutane will clear it up anyway. when you get a shot the cyst goes away very quickly. it's much smaller almost immediately and takes 1-3 days to go away completely. i've only had one injection and i loved it. it didn't hurt at all either.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×